# SDR CA050414008

- Difficulty date: March 8, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Bag JETSTM4112
- Aircraft time: 12,454 hours
- Engine: Garrtt TPE33110UG
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 31033941
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS NOTICED AFTER A FUEL NOZZLE CHANGE THAT THERE WAS FUEL LEAKING.  FUEL LEAK WAS CAUSED BY CHAFING BY THE ADEL CLAMP THAT WAS ATTACHED TO THE TUBE ASSY.  TUBE ASSY REPLACED.  NO FURTHER PROBLEMS.
